A disjointness theorem involving topological entropy
Bulletin de la Société Mathématique de France, Tome 121 (1993) no. 4, p. 465-478
@article{BSMF_1993__121_4_465_0,
     author = {Blanchard, Fran\c cois},
     title = {A disjointness theorem involving topological entropy},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {121},
     number = {4},
     year = {1993},
     pages = {465-478},
     doi = {10.24033/bsmf.2216},
     zbl = {0814.54027},
     mrnumber = {95e:54050},
     language = {en},
     url = {http://http://www.numdam.org/item/BSMF_1993__121_4_465_0}
}
Blanchard, François. A disjointness theorem involving topological entropy. Bulletin de la Société Mathématique de France, Tome 121 (1993) no. 4, pp. 465-478. doi : 10.24033/bsmf.2216. http://www.numdam.org/item/BSMF_1993__121_4_465_0/

[AKM] Adler (R.L.), Konheim (A.G.) and Mcandrew (M.H.). - Topological entropy, Trans. Amer. Math. Soc., t. 114, 1965, p. 309-319. | MR 30 #5291 | Zbl 0127.13102

[Au] Auslander (J.). - Minimal flows and their extensions. - North-Holland Math. Studies 153, North-Holland, Amsterdam, 1988. | MR 89m:54050 | Zbl 0654.54027

[B] Blanchard (F.). - Fully positive topological entropy and topological mixing, Symbolic Dynamics and Applications (in honour of R.L. Adler), AMS Contemporary Mathematics, Providence, RI, 1992. | MR 93k:58134 | Zbl 0783.54033

[BL] Blanchard (F.) and Lacroix (Y.). - Zero-entropy factors of topological flows, to appear in Proc. AMS. | Zbl 0787.54040

[DGS] Denker (M.), Grillenberger (C.) and Sigmund (K.). - Ergodic theory on compact spaces, Lecture Notes in Math., t. 527, Springer, Berlin, 1976. | MR 56 #15879 | Zbl 0328.28008

[F] Furstenberg (H.). - Disjointness in ergodic theory, minimal sets, and a problem in diophantine approximation, Math. Systems Th., t. 1, 1967, p. 1-55. | MR 35 #4369 | Zbl 0146.28502

[GW] Glasner (G.) and Weiss (B.). - Strictly ergodic, uniform positive entropy models, to appear in Bull. Soc. Math. France. | Numdam | Zbl 0833.54022

[HK] Hahn (F.) and Katznelson (Y.). - On the entropy of uniquely ergodic transformations, Trans. Amer. Math. Soc., t. 126, 1967, p. 335-360. | MR 34 #7772 | Zbl 0191.21502

[P] Petersen (K.). - Disjointness and weak mixing of minimal sets, Proc. Amer. Math. Soc., t. 24, 1970, p. 278-280. | MR 40 #3522 | Zbl 0188.55503

[We] Weiss (B.). - Topological transitivity and ergodic measures, Math. Systems Th., t. 5, 1971, p. 71-75. | MR 45 #5987 | Zbl 0212.40103

[Wi] Williams (S.). - Tœplitz minimal flows which are not uniquely ergodic, Z. Wahrscheinlichkeitsth. verw. Gebiete, t. 57, 1984, p. 95-107. | MR 86k:54062 | Zbl 0584.28007